MAUDE Adverse Event Report: NEW WORLD MEDICAL, INC. STREAMLINE SURGICAL SYSTEM; INFUSION PUMP

NEW WORLD MEDICAL, INC. STREAMLINE SURGICAL SYSTEM; INFUSION PUMP
Model Number 10-0066
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Eye Injury (1845)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the reported lot was reviewed and no issues were observed.Product from this lot was manufactured, tested, and released per validated procedures.Communication with the device user indicated that the device tip may have inadvertently touched the affected tissue when performing the procedure.Per the device ifu, descemet's membrane tear is a potential adverse event from usage of the device.The ifu warns, "to avoid touching the corneal endothelium and iris with streamline" as well as cautioning for adequate physician training.Nwm representatives provide approved training options to physicians.The cause of this event could be attributed to unintended user error.
 
Event or Problem Description
Nwm surgical sales consultant reported "potential descemet tear after perform streamline click pulse applications.".

Brand Name
STREAMLINE SURGICAL SYSTEM
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer (Section G)
NEW WORLD MEDICAL, INC.
10763 edison court
rancho cucamonga CA 91730
Manufacturer Contact
cristina avalos
10763 edison court
rancho cucamonga, CA 91730
9098705446
MDR Report Key16856447
Report Number1000125279-2023-00016
Device Sequence Number7648353
Product Code MRH
UDI-Device Identifier00892064002010
UDI-Public(01)00892064002010(11)220610(17)230610(10)F1822
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K211680
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/10/2023
Device Model Number10-0066
Device Catalogue Number10-0066
Device Lot NumberF1822
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2023
Initial Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown